Tohoku Mathematical Journal

A remark on the Riemann-Roch formula on affine schemes associated with Noetherian local rings

Kazuhiko Kurano

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 48, Number 1 (1996), 121-138.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178225414

Mathematical Reviews number (MathSciNet)
MR1373176

Zentralblatt MATH identifier
0882.14002

Digital Object Identifier
doi:10.2748/tmj/1178225414

Subjects
Primary: 14C40: Riemann-Roch theorems [See also 19E20, 19L10]
Secondary: 14C15: (Equivariant) Chow groups and rings; motives

Citation

Kurano, Kazuhiko. A remark on the Riemann-Roch formula on affine schemes associated with Noetherian local rings. Tohoku Math. J. (2) 48 (1996), no. 1, 121--138. doi:10.2748/tmj/1178225414. http://projecteuclid.org/euclid.tmj/1178225414.


Export citation

References

  • [1] W. BRUNS AND U. VETTER, Determinantal rings, Lecture Notes in Math. 1327, Springer-Verlag, Berlin, New York, 1988.
  • [2] S. P. DUTTA, Frobenius and multiplicities, J. Algebra 85 (1983), 424^448
  • [3] S. P. DUTTA, A special case of positivity, Proc. Amer. Math. Soc.103 (1988), 344^346
  • [4] S. P. DUTTA, M. HUCKSTER AND J. E. MACLAUGHLIN, Modules of finite projective dimension wit negative intersection multiplicities, Invent. Math. 79 (1985), 253-291.
  • [5] W. FULTON, Intersection Theory, Springer-Verlag, Berlin, NewYork, 1984
  • [6] H. GILLET AND C. SouLE, K-theorie et nullite des multiplicites d'intersection, C. R. Acad.'Sci. Pari Ser. I Math. 300 (1985), 71-74.
  • [7] H. GILLET AND C. SOULE, Intersection theory using Adams operations, Invent. Math. 90 (1987), 243 278.
  • [8] R. HARTSHORNE, Algebraic Geometry, Graduate Texts in Math., No. 52, Springer-Verlag, Berlin an New York, 1977.
  • [9] M. HOCHSTER, Topics in the homological theory of modules over local rings, C. B. M. S. Regiona Conference Series in Math. 24, Amer. Math. Soc., Providence, RI, 1975.
  • [10] E. KUNZ, Characterization of regular local rings of characteristic/?, Amer. J. Math. 91 (1969), 772-784
  • [11] K. KURANO, An approach to the characteristic free Dutta multiplicities, J. Math. Soc. Japan 45 (1993), 369-390.
  • [12] K. KURANO, On the vanishing and the positivity of intersection multiplicities over local rings wit small non complete intersection loci, Nagoya J. Math. 136 (1994), 133-155.
  • [13] M. NAGATA, Local Rings, Interscience Tracts in Pure and Appl. Math., Wiley, New York, 1962
  • [14] P. ROBERTS, The vanishing of intersection multiplicitiesand perfect complexes, Bull. Amer. Math. Soc 13 (1985), 127-130.
  • [15] P. ROBERTS, MacRae invariant and the first local Chern character, Trans. Amer. Math. Soc. 300 (1987), 583-591.
  • [16] P. ROBERTS, Local Chern characters and intersection multiplicities, Algebraic geometry, Bowdoin, 1985, 389^00, Proc. Sympos. Math., 46, Amer. Math. Soc., Providence, RI, 1987.
  • [17] P. ROBERTS, Intersection theorems, Commutative algebra, 417^36, Math. Sci.Res. Inst. PubL, 15, Springer, New York, Berlin, 1989.
  • [18] P. ROBERTS, Local Chern classes, multiplicities, and perfect complexes, Mem. Soc. Math. France No 38 (1989), 145-161.
  • [19] J-P. SERRE, Algebre locale, Multiplicites, Lecture Notes in Math. 11, Springer-Verlag, Berlin, Ne York, 1965.
  • [20] L. SZPIRO, Sur la theorie des complexes parfaits, Commutative Algebra: Durham 1981, 83-90, Londo Math. Soc. Lecture Note Ser., 72, Cambridge Univ. Press, 1982.